# SDR SWIA201335099

- Difficulty date: October 12, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 25,124 hours, 15,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP HAS CHAFFING ON OUTER SKIN AT INBD HINGE CAUSED BY FAIRING.  C-CHECK BLENDED CHAFE AT LT INBD FLAP BY INBD HINGE IAW SRM.
